195 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2019-03-27T05:45:01Z-
dc.date.available2019-03-27T05:45:01Z-
dc.date.issued2016-06-
dc.identifier.citationJOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, v. 9, NO 6, Page. 4436-4449en_US
dc.identifier.issn2008-1898-
dc.identifier.issn2008-1901-
dc.identifier.urihttps://www.isr-publications.com/jnsa/articles-2678-fixed-point-theorems-for-improved-alpha-geraghty-contractions-in-partial-metric-spaces-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/101259-
dc.description.abstractRosa and Vetro [V. La Rosa, P. Vetro, J. Nonlinear Sci. Appl., 7 (2014), 1-10] established new fixed point results in complete partial metric spaces. In this paper, we improve the notion of alpha-Geraghty contraction type mappings and establish some common fixed point theorems for a pair of alpha-admissible mappings under an improved notion of alpha-Geraghty contraction type mappings in complete partial metric spaces. We give an example to illustrate these results. An application of main result to the existence of solution of system of integral equations is also presented. (C) 2016 All rights reserved.en_US
dc.language.isoenen_US
dc.publisherINT SCIENTIFIC RESEARCH PUBLICATIONSen_US
dc.subjectFixed pointen_US
dc.subjectalpha-Geraghty contractionen_US
dc.subjectpartial metric spaceen_US
dc.titleFixed point theorems for improved alpha-Geraghty contractions in partial metric spacesen_US
dc.typeArticleen_US
dc.relation.no6-
dc.relation.volume9-
dc.identifier.doihttp://dx.doi.org/10.22436/jnsa.009.06.83-
dc.relation.page4436-4449-
dc.relation.journalJOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS-
dc.contributor.googleauthorNazam, Muhammad-
dc.contributor.googleauthorArshad, Muhammad-
dc.contributor.googleauthorPark, Choonkil-
dc.relation.code2016009130-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE